Reply To: Fluconazole and fatigue

Home The Candida Forum Candida Questions Fluconazole and fatigue Reply To: Fluconazole and fatigue

#87745

Latka
Member
Topics: 5
Replies: 128

Hi! sorry for not seeing this earlier and therefore not responding sooner…But I’m glad to hear you stopped taking Diflucan since you were so worried about it. I had a very bad experience with it myself and became very sick and weak. I had weird symptoms like my legs shaking and my lips got so dry they were cracking and bleeding (I later found out that this can indicate liver damage). I also turned slightly yellow which is another indication of liver damage.

It can certainly be hard on the liver so you might benefit from supporting your liver now and just taking things easy for a while (not pushing yourself to exercise too hard for example). Natural antifungals can be effective too and tend to be less hard on the liver.

Hope you are feeling stronger!